I took Ultram for a while and getting off of the medication was horrible....I have chills and sweating, restless legs and creepy crawlies...I could not concentrate and my heart was pounding in my chest for 4 days stright...It was the worst...If you can talk to your doctor before taking this medicine...espically the er ultram....It is highly addictive and despite what people say it is hard to get off of.
If you read the contraindications on the paper insert that comes with Ultram (all versions of Ultram) its use is contraindicated in cases of people with liver disease. If I were you, I would find another doctor as this one doesn't seem to know what's what when it comes to what is safe for people with liver disease to use. Tramadol is a fairly toxic drug anyway, meaning that it has a lot more of a chance of causing adverse reactions in people than many other types of pain meds. I really can't figure out what his rationale was in prescribing it for you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.